# SDR DXTA200601245

- Difficulty date: February 14, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N713QS
- Make and model: Cessna 650
- Aircraft serial: 6507103
- Aircraft time: 4,872 hours, 3,713 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 99143931
- Condition: Frozen
- Location: Te Flaps
- Part time: 4,872 hours, 3,713 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS INOP, WOULD NOT EXTEND.  FLAP INOP LIGHT ILLUM, WOULD NOT RESET. CHK`D FLAP CONTROLLER.  NONE FOUND GAINED ACCESS TO FLAP PDU.  DISCONNECTED RT FLAP DRIVE CABLE FROM PDU.  UPON REMOVAL, DRIVESHAFT OF FLEX CABLE REMAINED IN PDU & CABLE SEPARATED FROM PDU.  REMOVED RT INBD FLAP FLEX DRIVE CABLE ASSY IAW MM.  OK TO INSTALL.  INSTALLED NEW RT FLAP FLEX CABLE BETWEEN PDU & GEAR BOX TURN A/C PWR ON & FLAP INOP ILLUM BITE CODE NR 5.  DISCONNECTED FLEX CABLES AT PTU.  ATTEMPTED TO MANUAL DRIVE FLAPS.  RT FLAP WOULD NOT MOVE.  REMOVED RT FLAP GBOX.  FLAPS MANUAL MOVED FREELY.  INSPECTED GBOX FOUND 1 BEARING SEIZED.  R & R RT GBOX IN REF TO 650 MM.  RE-INSTALLED FLEX CABLES TO PTU.  T/S BITE NR 5 TO BLOWN FUSE LIMI
